# SDR QMLA2017090117087

- Difficulty date: September 1, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N404LL
- Make and model: Bell 407
- Aircraft serial: 53446
- Aircraft time: 7,727 hours, 21,619 cycles
- Engine: Allsn 250C47B
- Engine time: 3,667 hours, 8,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 407030404107108
- Condition: Cracked
- Location: Bs 146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE CABIN STRUCTURE, FOUND CRACKS IN THE ANGLE BRACKETS THAT TIE THE AFT CABIN BULKHEAD AT BS 146 TO RT & LT SIDES OF ROOF BEAM.
